Dr. Driscoll, I have thoroughly used every ingredient in the Parasym Plus formula on multiple occasions, and when I used Huperzine A, I had to go to the emergency room, because I was vomiting nonstop. I seem to have the opposite problem of POTS patients after using Choline Bitartrate (and/or CDP-Choline) seemed to reverse all of my problems. I used Choline Bitartrate in Fall 2009, so this problem is not healing itself on it’s own, I assure you. Surely there is somebody with POTS Syndrome who noticed an INCREASED sensitivity to medications after using something? I desperately need to find what INCREASES sensitivity to meds. Because I know for a fact that Choline Bitartrate usage decreased it in myself. And now I’m in pain all the time all over, no energy to do anything, very ill, and not a single medication works AT ALL, and all meds make me sick. Is there any chance we could briefly talk on the phone so that I could go into more detail about specifically what’s wrong? I desperately need help, and I don’t have many places left to turn. Please help.